# SDR R7MA0000780

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301HC
- Make and model: Beech 200BEECH
- Aircraft serial: BB1219
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: F7513
- Condition: Intermittent
- Location: Flow Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FLOW PACK OPERATION.
